MathSciNet Relay Station
MathSciNet bibliographic data
MR1407446 (98c:11086) 11M06
Laurinchikas, A. On the universality of the Riemann zeta function. (Russian) Liet. Mat. Rink. 35 (1995), no. 4, 502--507; translation in Lithuanian Math. J. 35 (1995), no. 4, 399–402 (1996)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement